# SDR QMLA2014030314022

- Difficulty date: March 3, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N145LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9072
- Aircraft time: 2,951 hours, 11,337 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Part number: 1173010615A
- Condition: Cracked
- Location: Tailboom
- Part time: 2,951 hours, 11,337 cycles
- Component: Tailboom, Airbus
- Component part number: B535M2095102
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PRE-FLIGHT AIRWORTHINESS CHECK A CRACK WAS FOUND ON A SKIN DOUBLER LOCATED ON THE LT BASE OF THE VERTICAL STABILIZER AT STATION 9800, WL 3100, BLL 50.  THE CRACK RUNS VERTICAL & MEASURES APPROXIMATELY 2.315 INCHES.  THE DOUBLER WAS REMOVED & ANOTHER CRACK WAS FOUND ON THE UNDERLYING DOUBLER AT THE SAME LOCATION, RUNNING THE SAME DIRECTION.  THE 2ND CRACK MEASURES APPROXIMATELY 1.945 INCHES.
